# SDR DALA2022010500089

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION STRINGER 38R BTW FR 32 AND FR 33 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: FOUND AREA WITHIN LIMITS. CONTINUE ON MON. (2073933)
